Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

High blood pressure, arthritis, migraines. Prescribed medications. Server dizziness, sweating. History of heart problems, blood clots. Suggestions?

Hi I am a 53 year old female, who suffers from high blood pressure, and arthritis as well as fybromialgia. I also get severe headaches often and sometimes migraines.
I take medications as prescribed but have twice in the last six month experienced scary symptoms, that doesn't seem to match any of my other problems? Without warning , while just sitting doing my hair or make up
I will be overcome with servers dizziness, profuse sweating, that has an unsual odour, slurred speech, can't think straight, my heart is racing and it seems my head will pop right off... It lasted almost two hours yesterday, and left me completely shaky, exhausted and with a severe migraine ? Today I am still not myself, and my family is convinced I need to go to ER and get checked for a " mini stroke" ? I am 5 ft 1/2 inch and weigh 127 lbs
I did not make much sense to people who spoke with me during this, and although I was aware, I couldn't seem to " find" the words? Today er am just very tired and a little fuzzy ? It has happend at least once before the last six months and I believe once last year
What could it be ? Hypertension, heart problems and blood cloths run in my family - and I am well aware of the dangers this can pose . My doctor is not one that takes notes or an interest in new symptoms, most likely because I am chronically ill, and he has lost interest in me?
Kindly help if you can, it was very very scary
Thank you
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I also believe that you have been having high blood pressure, arthritis, migraines, and have been on medications for these conditions for a long time. I wonder if there was a recent medication that was added. I also think that you should list the medications. I however feel that the current dizziness and profuse sweating with racing heart is related to your cardiac system and you should get a cardiological check up.

I hope this helped and I wish you the very best. Take care!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor